# SDR ABXA9500788

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99234847
- Condition: Damaged
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND AN INTERCOSTAL AT FS 180 AND BL 0 TO LBL 22 HAD AN IMPROPER REPAIR.  REPAIRED IAW ABX REA D953-11736-MR.
